# SDR PCAA9700665

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833EX
- Make and model: Dhav DHC8102
- Aircraft serial: 282
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 864202
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM DCA, WHEN GEAR WAS SELECTED UP, THE NOSE GEAR INDICATION REMAINED RED AND THE GEAR HANDLE REMAINED ILLUMINATED FOR APPROXIMATELY 2 MINUTES.  A NOISE WAS HEARD AND THEN THE LIGHT EXTINGUISHED.  AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE NOSE GEAR AND FOUND THE PROXIMITY SENSOR AT FAULT.  REPLACED SENSOR IAW DHC PROCEDURES.  RETRACTION TEST WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
